The influence of phenobarbital overdose on aEEG recording

Eilon Shany

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

Monitoring infants with amplitude integrated electroencephalography (aEEG) in neonatal units is becoming widespread. A case of a preterm infant who was monitored with aEEG due to suspected seizures is presented. The case emphasizes both the usefulness and drawback of aEEG. An erroneous diagnosis of seizure lead to phenobarbital overdose and the change of aEEG voltage and pattern assisted in a prompt diagnosis.

Original languageEnglish
Pages (from-to)323-325
Number of pages3
JournalEuropean Journal of Paediatric Neurology
Volume8
Issue number6
DOIs
StatePublished - 1 Nov 2004
Externally publishedYes

Keywords

  • Amplitude integrated EEG
  • Neonate
  • Phenobarbital
  • Seizure

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health
  • Clinical Neurology

Fingerprint

Dive into the research topics of 'The influence of phenobarbital overdose on aEEG recording'. Together they form a unique fingerprint.

Cite this